Curvature collineations in conformally flat spacetimes

Graham Stanley Hall, G. Shabbir

Research output: Contribution to journalArticle

20 Citations (Scopus)

Abstract

A study of curvature collineations in conformally flat spacetimes is given. It is shown that the only possibilities are (special cases of the) FRW metrics land their spacelike equivalents), the Bertotti-Robinson metrics and null fluid metrics. The situation is completely resolved in the first two cases and also in the last case when this represents a null Einstein-Maxwell spacetime.

Original languageEnglish
Pages (from-to)907-917
Number of pages10
JournalClassical and Quantum Gravity
Volume18
Issue number5
DOIs
Publication statusPublished - 2001

Keywords

  • GENERAL-RELATIVITY
  • FIELDS

Cite this